# SDR VNAA2011100600007

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 18,759 hours, 19,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT GSP, CREW REPORTED BIRD STRIKE ON LEADING EDGE OF LEFT WING.  MAINTENANCE INSPECTED AIRCRAFT, REPAIRED DENT ON LEFT WING INBOARD LEADING EDGE (L/E ZONE 1) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
